Eine isoperimetrische Eigenschaft des Kreises

W., Blaschke

Mathematische Zeitschrift (1918)

  • Volume: 1, page 52-57
  • ISSN: 0025-5874; 1432-1823

How to cite


Blaschke, W.,. "Eine isoperimetrische Eigenschaft des Kreises." Mathematische Zeitschrift 1 (1918): 52-57. <http://eudml.org/doc/167449>.

author = {Blaschke, W.,},
journal = {Mathematische Zeitschrift},
pages = {52-57},
title = {Eine isoperimetrische Eigenschaft des Kreises},
url = {http://eudml.org/doc/167449},
volume = {1},
year = {1918},

AU - Blaschke, W.,
TI - Eine isoperimetrische Eigenschaft des Kreises
JO - Mathematische Zeitschrift
PY - 1918
VL - 1
SP - 52
EP - 57
UR - http://eudml.org/doc/167449
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.